MAUDE Adverse Event Report: ABBOTT CURRENT PLUS VR, DF-4 CONNECTOR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ABBOTT CURRENT PLUS VR, DF-4 CONNECTOR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number CD1211-36Q
Medical Device Problem Codes Incorrect Interpretation of Signal (1543); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that incorrect interpretation of signals resulting in inappropriate high voltage therapy was noted on the device.Abbott technical support was contacted and reprogramming of the device was recommended.No intervention has been performed at this time.The patient was in stable condition and will continue to be monitored.
 
Additional Manufacturer Narrative
Further information was requested but not received.
 
Additional Manufacturer Narrative
A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.
 
Event or Problem Description
Additional information was received indicating the physician considered the inappropriate high voltage therapy to be due to the programming.The device was reprogrammed to resolve the event.The patient was in stable condition.

Brand Name
CURRENT PLUS VR, DF-4 CONNECTOR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key19281543
Report Number2017865-2024-40215
Device Sequence Number7669181
Product Code NVZ
UDI-Device Identifier05414734503716
UDI-Public(01)05414734503716(10)S000012579(17)170430
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Model NumberCD1211-36Q
Device Lot NumberS000012579
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2024
Supplement Date Received by Manufacturer06/14/2024
Initial Report FDA Received Date05/09/2024
Supplement Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown